On $L_p$-theory for the Stokes problem in unbounded domains
Doklady Akademii Nauk, Tome 313 (1990) no. 6, pp. 1341-1345
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1990_313_6_a13,
author = {V. N. Maslennikova and M. A. Timoshin},
title = {On $L_p$-theory for the {Stokes} problem in unbounded domains},
journal = {Doklady Akademii Nauk},
pages = {1341--1345},
year = {1990},
volume = {313},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1990_313_6_a13/}
}
V. N. Maslennikova; M. A. Timoshin. On $L_p$-theory for the Stokes problem in unbounded domains. Doklady Akademii Nauk, Tome 313 (1990) no. 6, pp. 1341-1345. http://geodesic.mathdoc.fr/item/DAN_1990_313_6_a13/